Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Walker, Stephen G. and Bulla, P. and Muliere, Pietro (2009) A Bayesian nonparametric estimator of a multivariate survival function. Journal of Statistical Planning and Inference, 139 (10). pp. 3639-3648. ISSN 0378-3758. (doi: (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Sat Apr 29 20:08:57 2017 BST.